Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ascirdla

Skin Discolouration

Recommended Posts

6 weeks into the regimen and I've noticeable results. However, I've a brown patch of skin discolouration on my face where I applied bp on. I want to get rid of em while continuing the regimen. Any solutions for that? I do apply moisturizer and jojoba oil generously. Or should I stay off from bp until the brown patch disappear and then get back on? I really hope to continue this regimen while also get rid of the patch. It looks extremely obvious and weird in the morning under the big sun!

Link to comment
Share on other sites

I just looked into the mirror again under the sun. It looked really bad. I hope someone would give me any advice asap. Pls I need help..

Link to comment
Share on other sites

You can try using less bp on that area and be sure to moisturize generously and use some extra jojoba oil drops. Sometimes skin darkening is due to the skin getting overly dried out. Please also read the blue box here: http://www.acne.org/faq.html#burn

Keep in mind that your skin may be more susceptible to the sun when you are using acne medications, so you should consider sunscreen too. http://www.acne.org/spf.html

If these tips do not help and the darkening is very bothersome to you, you may need to decide if you want to continue with the products or not. If you feel your skin is experiencing something out of the ordinary please discontinue and see your doctor for advice.

Link to comment
Share on other sites

You can try using less bp on that area and be sure to moisturize generously and use some extra jojoba oil drops. Sometimes skin darkening is due to the skin getting overly dried out. Please also read the blue box here: http://www.acne.org/faq.html#burn

Keep in mind that your skin may be more susceptible to the sun when you are using acne medications, so you should consider sunscreen too. http://www.acne.org/spf.html

If these tips do not help and the darkening is very bothersome to you, you may need to decide if you want to continue with the products or not. If you feel your skin is experiencing something out of the ordinary please discontinue and see your doctor for advice.

I guess I'll just stay off the bp for awhile until the discolouration goes off and then get back to it. Also, start with really really smart amount and slowly work my way up. I guess previously I wasn't really generous with the moisturizer because my skin is really oily and started off way to fast with bp, increasing every week. Also, would you recommend me using a lgx serum pore clearing solution on my face before applying bp? is that allowed?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×